# SDR SWIA20250228909

- Difficulty date: September 9, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA46897-670-52-11-511 809SK-DTI - PERFORMED PERMANENT REPAIR OF PAX DOOR HINGE #5 LUG (DOOR SIDE).  REF REO 670-52-11-511 REV -A DATED 2013/03/06 TYPE I, NDT INSPECT ALL LUGS PER NDTM PART 1, CHAP. 51-20-009 FOR CRACK IN LUG OR LUG FAILURE., PART NUMBER: CC670-38601-1 - DOOR ASSY-PASSENGER, SERIAL NUMBER: 15087, POSITION: ONLY     (C-CHECK RO 2/26/2025)    REPAIRED PAX DOOR PIANO HINGE DOOR SIDE ALL LUGS OUTER SURFACE IAW REO 670-52-11-511 REV. E DATED 2017-08-02 TYPE I STEPS 1, 2, 3, 4 AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
